Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 11, No.3 (2018)

  1. Majorizatiuon and Zipf-Mandelbrot law
    Naveed Latif , Dilda Pecaric, Josip Pecaric
    Abstract | PDF |
  2. Existence of a pair of new recurrence relations for the Meixner-Pollaczek polynomials
    E.I. Jafarov, A.M. Jafarova, S.M. Nagiyev
    Abstract | PDF |
  3. A note to establish the Hyers-Ulam stability for a nonlinear integral equation with Lipschitzian kernel
    Mohammad Saeed Khana and Dinu Teodorescu
    Abstract | PDF |
  4. The transmuted Gompertz-G family of distributions: properties and applications
    Hesham Reyad, Farrukh Jamal, Soha Othman and G.G. Hamedani
    Abstract | PDF |
  5. A nilpotent Whitehead theorem for TQ-homology of structured ring spectra
    Michael Ching, John E. Harper
    Abstract | PDF |
  6. Connection problems and matrix representations for certain hybrid polynomials
    Subuhi Khan and Tabinda Nahid
    Abstract | PDF |
  7. Logarithmic-Sheffer polynomials of the second kind
    Paolo Emilio Ricci
    Abstract | PDF |
  8. Common fixed points of set mappings endowed with directed graphs
    Jamshaid Ahmad and Ahmed Al-Rawashdeh
    Abstract | PDF |
  9. Certain results on para-Kenmotsu manifolds equipped with M-projective curvature tensor
    Abhishek Singh and Shyam Kishor
    Abstract | PDF |
  10. Marcinkiewicz integrals with rough kernel associated with Schrödinger operators and commutators on generalized vanishing local Morrey spaces
    Ferit Gürbüz
    Abstract | PDF |
  11. Multiple solutions of critical singular degenerate elliptic system with concave-convex nonlinearities
    Chang-Mu Chu and Lin Li
    Abstract | PDF |
  12. Some estimations of summation-integral-type operators
    Vishnu Narayan Mishra, Rishikesh Yadav
    Abstract | PDF |